# SDR NACA20050023

- Difficulty date: October 3, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 60,474 hours, 40,698 cycles
- Engine: Pwa JT8D7B
- Engine time: 37,370 hours, 33,576 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENGINE NR 1, NR 2 & 3 FUEL FLOW INDICATORS READ ZERO AT TAKEOFF.  REMOVED CONNECTOR FROM PREVIOUSLY DEFERRED NR 3 ENGINE FUEL FLOW TRANSMITTER AND NR 1 & NR 2 ENGINE FUEL INDICATIONS OP CHECKED GOOD ON GROUND RUN.  THE FUEL FLOW POWER SUPPLY WAS REPLACED WITH NEGATIVE RESULTS.  ADDITIONAL TROUBLESHOOTING LEAD TO THE REPAIR OF WIRING.  OP CHECK GOOD BY FLIGHT CREW.
